Florida, 2015Hail and Damaging Winds in Florida, May 19, 2015
May 19, 2015 · NWS JAX · 5 events in 2 counties and zones
The passage of a weakening short wave trough from the NW and active sea breezes combined over an unstable and moist airmass to trigger scattered severe storms during the late afternoon and early evening.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $5,000
- Crop damage
- None recorded
- Events
- 5
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The passage of a weakening short wave trough from the NW and active sea breezes combined over an unstable and moist airmass to trigger scattered severe storms during the late afternoon and early evening.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before the first event at May 19, 1:21 PM EST, 2 hours 26 minutes earlier.
Area forecast discussion, May 19, 1:21 PM EST, 2 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSONVILLE FL
221 PM EDT TUE MAY 19 2015
.NEAR TERM /THROUGH TONIGHT/...
SCATTERED SHOWER/STORM ACTIVITY STRUGGLING TO GET STARTED IN
NORTHWEST STEERING FLOW WITH JUST A FEW SHOWERS AS OF 2PM ACROSS
INLAND NORTHEAST FLORIDA. STILL EXPECT 40-60% COVERAGE ACROSS MOST
OF NE FL/SE GA LATE THIS AFTERNOON/EARLY EVENING AS BOTH GULF AND
ATLC SEA BREEZES PUSH INLAND AND A FEW OF THE CELL MERGERS MAY BE
ENOUGH TO TRIGGER A FEW STRONG STORMS /SMALL HAIL, GUSTY WINDS AND
LIGHTNING/ WITH LOCALIZED HEAVY RAINFALL DUE TO SLOW STORM MOTION.
MAIN AXIS OF STORMS IS STILL EXPECTED TO BE JUST INLAND FROM THE
COAST BETWEEN THE I-95 AND U.S. 301 CORRIDORS ACROSS BOTH SE GA
AND NORTHEAST FLORIDA. ACTIVITY WILL LINGER INTO THE EVENING HOURS
WITH OUTFLOWS TRIGGERING MORE STORMS FURTHER INLAND ACRS INLD SE
GA BUT OVERALL EXPECT ACTIVITY TO DECLINE AFTER SUNSET /LOSS OF
HEATING/ AND ENDING JUST AFTER MIDNIGHT. FAIR SKIES WITH
DECREASING CONVECTIVE DEBRIS CLOUDS OVERNIGHT WITH SOME PATCHY
LIGHT FOG POSSIBLE TOWARDS MORNING NEAR RAIN COOLED AREAS. OVERALL
MIN TEMPS NEAR 70 DEGREES.
.SHORT TERM (WEDNESDAY THROUGH FRIDAY NIGHT)...
A WEAK COLD FRONT WILL SAG SOUTH TOWARDS THE REGION...AS A BROAD
SURFACE LOW FORMS ALONG IT ACROSS SOUTH GA AND SLOWLY MOVES NE. THE
FRONT WILL MAKE IT INTO SE GA ON THURSDAY AND ACROSS NE FL FRIDAY
AND WILL BE A FOCUS FOR CONVECTION AS STORMS FORM ALONG AND AHEAD OF
IT AND MOVE SE WITH THE STEERING FLOW. MODELS CONTINUE TO INDICATE
TEMPS ALOFT WILL REMAIN FAIRLY COOL (AROUND -10C) SO A FEW STORMS
MAY BE STRONG. HAVE CONTINUED WITH PREVIOUS FCST OF SCATTERED MAINLY
AFTERNOON AND EARLY EVENING STORMS THAT WILL COINCIDE WITH HEATING.
POPS WILL BE MAINLY CONFINED ACROSS NE FL...SOUTH OF THE I-10
CORRIDOR... ON FRIDAY AS DRIER AIR NORTH OF THE FRONTAL BOUNDARY
WILL LIMIT CONVECTION. HOT AFTERNOON TEMPS IN THE LOWER/MID 90S
INLAND AND MID/UPPER 80S COAST BEFORE THE ONSET OF SHOWERS/STORMS.
.LONG TERM /SATURDAY THROUGH TUESDAY/...
A RIDGE/WEDGE SETUP IS LIKELY FOR THE WEEKEND INTO EARLY NEXT
WEEK... WITH SLIGHT CHANCE TO LOW END CHANCE POPS MAINLY MIGRATING
IN FROM THE ATLANTIC. AS ONSHORE FLOW DEVELOPS...SEASONABLY HOT
DAYTIME TEMPERATURES FRIDAY WILL COOL TO SLIGHTLY BELOW NORMAL
DURING THE REST OF THE PERIOD. SEASONABLY WARM LOW TEMPERATURES WILL
PREVAIL.
&&
.AVIATION...
STILL PRIMARILY VFR THIS AFTERNOON SO FAR AND EXPECT SCATTERED
SHOWERS AND STORMS TO DEVELOP ON SEA BREEZE AS IT MOVES INLAND AND
HAVE TRIMMED DOWN TEMPO MVFR THUNDERSTORM TIMES TO MAINLY BTWN
21-24Z...BUT STILL BARELY SUPPORTED BY CURRENT 40-50% POPS AND
HAVE CONTINUED TO INCLUDE POSSIBLE GUSTY WINDS (VRB15G25KT) THE
ACTIVITY AT TAF SITES SHOULD END AROUND 02-03Z WITH JUST VFR
CONVECTIVE DEBRIS CLOUDS OVERNIGHT...ANY MVFR FOG ISSUES WILL
DEPEND ON WHETHER RAIN OCCURS AT ANY SPECIFIC TAF LOCATION AND
WILL BE ADDRESSED IN LATER TAF ISSUANCES.
&&
.MARINE...
SOUTH TO SOUTHWEST FLOW AT 10-15 KNOTS WITH LOCAL SELY SEA BREEZES
ALONG THE COAST THROUGH THURSDAY...WITH SEAS 2-4 FT THEN HIGH
PRESSURE BUILDS DOWN THE MID ATLC COAST INTO THE CAROLINAS LATE
FRIDAY INTO THE WEEKEND AND WINDS WILL BECOME ONSHORE AND MAY
INCREASE CLOSE TO 15-20 KNOTS WITH SEAS BUILDING INTO THE 4-6 FT
RANGE AND HEADLINES/ADVISORIES MAY BE NEEDED.
RIP CURRENTS: LOW TO MODERATE RISK OF RIPS WILL CONTINUE THIS WEEK.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 93 68 92 / 30 40 20 30
SSI 73 87 73 89 / 30 40 40 30
JAX 71 91 71 91 / 40 40 40 30
SGJ 71 87 72 88 / 30 40 40 30
GNV 70 91 70 91 / 30 40 30 30
OCF 70 90 70 90 / 20 30 20 30
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GA...NONE.
AM...NONE.
&&
HESS/PETERSON/GUILLET
Hazardous weather outlook, May 19, 3:48 AM EST, 11 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSONVILLE FL
448 AM EDT TUE MAY 19 2015
AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125-
GAZ132>136-149>154-162>166-200830-
COASTAL WATERS FROM ALTAMAHA SOUND TO FERNANDINA BEACH FL OUT
20 NM-
COASTAL WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL OUT
20 NM-
COASTAL WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM-
WATERS FROM ALTAMAHA SOUND GA TO FERNANDINA BEACH FL FROM 20 TO
60 NM-
WATERS FROM FERNANDINA BEACH TO ST. AUGUSTINE FL FROM 20 TO 60 NM-
WATERS FROM ST. AUGUSTINE TO FLAGLER BEACH FL FROM 20 TO 60 NM-
HAMILTON-SUWANNEE-COLUMBIA-BAKER-INLAND NASSAU-INLAND DUVAL-UNION-
BRADFORD-CLAY-ST. JOHNS-GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-
COASTAL NASSAU-COASTAL DUVAL-COFFEE-JEFF DAVIS-BACON-APPLING-
WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN-COASTAL GLYNN-
ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN-
448 AM EDT TUE MAY 19 2015
...MODERATE RISK OF RIP CURRENTS TODAY...
...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON AND EARLY EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST FLORIDA...
SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT...
MODERATE RISK FOR RIP CURRENTS AT AREA BEACHES. LIFE THREATENING
RIP CURRENTS ARE POSSIBLE IN THE SURF ZONE.
SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND EVENING.
ISOLATED STRONG STORMS ARE POSSIBLE WITH FREQUENT CLOUD TO GROUND
LIGHTNING AND GUSTY WINDS THE MAIN THREATS. SLOW STORM MOTION
GENERALLY TO THE EAST AT 5 MPH MAY ALSO PRODUCE LOCALLY HEAVY
RAINFALL. MOST STORM ACTIVITY SHOULD WEAKEN AND DISSIPATE
AFTER 9 PM THIS EVENING.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...
THERE IS A CHANCE OF AFTERNOON AND EVENING THUNDERSTORMS WEDNESDAY
THROUGH THURSDAY. A FEW STORMS MAY BE STRONG WITH THE MAIN THREATS
FREQUENT LIGHTNING...GUSTY WINDS...AND LOCALLY HEAVY RAINFALL.
AN INCREASED RISK OF DANGEROUS RIP CURRENTS IS POSSIBLE SATURDAY
THROUGH MONDAY DUE TO MODERATE ONSHORE FLOW.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED.
FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX.
In the hours before
Special weather statement, May 19, 3:13 PM EST, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
413 PM EDT TUE MAY 19 2015
FLZ024-124-GAZ166-192100-
COASTAL NASSAU FL-INLAND NASSAU FL-COASTAL CAMDEN GA-
413 PM EDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN NASSAU COUNTY UNTIL
500 PM EDT...
AT 413 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ST. MARYS...MOVING SOUTH AT 5 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR DAMAGE. DOPPLER RADAR HAS INDICATED WEAK ROTATION WITHIN THIS
STORM. TORNADOES MAY DEVELOP WITH LITTLE OR NO ADVANCED WARNING.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND AND YULEE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3056 8153 3054 8153 3055 8159 3057 8159
3055 8161 3058 8161 3058 8165 3056 8166
3059 8180 3074 8170 3075 8169 3078 8168
3076 8150 3073 8150 3072 8154 3071 8153
3072 8153 3072 8150 3057 8150
TIME...MOT...LOC 2013Z 007DEG 6KT 3071 8161
WALSHSpecial weather statement, May 19, 3:21 PM EST, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
421 PM EDT TUE MAY 19 2015
GAZ152-192100-
BRANTLEY GA-
421 PM EDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY COUNTY
UNTIL 500 PM EDT...
AT 421 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
FORT MUDGE...OR 10 MILES SOUTHEAST OF BLACKSHEAR...MOVING SOUTH AT 10
MPH.
GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR
WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
FORT MUDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3125 8208 3105 8193 3105 8194 3108 8206
3104 8207 3103 8215 3109 8221 3117 8221
3117 8223 3119 8228 3120 8228 3122 8221
3120 8219 3122 8215 3123 8215
TIME...MOT...LOC 2021Z 345DEG 9KT 3116 8216
PETERSONSpecial weather statement, May 19, 3:29 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 19 2015
FLZ025-125-192115-
INLAND DUVAL FL-COASTAL DUVAL FL-
429 PM EDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DUVAL COUNTY UNTIL
515 PM EDT...
AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
OCEANWAY...OR NEAR JACKSONVILLE INTERNATIONAL ARPT...MOVING SOUTHEAST
AT 10 MPH.
GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG WITH POSSIBLE
MINOR WIND DAMAGE.
LOCATIONS IMPACTED INCLUDE...
JACKSONVILLE...JACKSONVILLE INTERNATIONAL ARPT...OCEANWAY...FORT
CAROLINE AND TALLYRAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3038 8143 3038 8145 3040 8147 3038 8147
3031 8171 3049 8173 3055 8159 3054 8158
3054 8156 3041 8146 3041 8145
TIME...MOT...LOC 2028Z 333DEG 8KT 3047 8164
WALSHSpecial weather statement, May 19, 3:29 PM EST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT TUE MAY 19 2015
GAZ150>152-192115-
BRANTLEY GA-PIERCE GA-WARE GA-
429 PM EDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN BRANTLEY...
SOUTHWESTERN PIERCE AND NORTHEASTERN WARE COUNTIES UNTIL 515 PM
EDT...
AT 428 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER
SUNNYSIDE...OR 7 MILES SOUTHWEST OF BLACKSHEAR...MOVING SOUTH AT 10
MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
BLACKSHEAR...BRAGANZA...DEENWOOD...EMERSON PARK...FORT MUDGE...
HEBARDVILLE...BOGGY BAY...SUNNYSIDE AND NEEDHAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3131 8225 3105 8212 3101 8228 3101 8241
3098 8241 3098 8242 3126 8246
TIME...MOT...LOC 2028Z 345DEG 9KT 3122 8234
PETERSONSpecial weather statement, May 19, 3:36 PM EST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
436 PM EDT TUE MAY 19 2015
GAZ165-166-192115-
COASTAL CAMDEN GA-INLAND CAMDEN GA-
436 PM EDT TUE MAY 19 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CAMDEN COUNTY UNTIL
515 PM EDT...
AT 435 PM EDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
KINGSLAND...MOVING SOUTHEAST AT 15 MPH.
HAIL UP TO NICKEL SIZE IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH
CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
LOCATIONS IMPACTED INCLUDE...
ST. MARYS...KINGSLAND AND KINGS BAY BASE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3074 8165 3075 8166 3075 8169 3074 8167
3075 8170 3074 8172 3078 8177 3076 8177
3076 8178 3079 8179 3079 8181 3087 8184
3094 8166 3078 8154
TIME...MOT...LOC 2035Z 336DEG 13KT 3084 8172
WALSHLocal storm report, May 19, 3:42 PM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
442 PM EDT TUE MAY 19 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0428 PM HAIL 1 S WOODBINE 30.94N 81.72W
05/19/2015 E0.75 INCH CAMDEN GA TRAINED SPOTTER
0429 PM HAIL WAYCROSS 31.21N 82.36W
05/19/2015 E1.00 INCH WARE GA TRAINED SPOTTER
NICKEL TO QUARTER SIZE HAIL REPORTED BY WEATHER SPOTTER.
&&
SCORDEROThunderstorm Wind, Duval
- When
- May 19, 3:47 PM EST
- Where
- Duval County, Riverview
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Broadcast Media
- Coordinates
- 30.430, -81.680
A tree fell on a home along Rutgers Road. The cost of damage was estimated for the event to be included in Storm Data.
Hail, Duval
- When
- May 19, 4:15 PM EST
- Where
- Duval County, 2.07 mi N of Jacksonville
- Measured
- 0.88 in hail
- Reported by
- Emergency Manager
- Coordinates
- 30.380, -81.670
Nickel size hail was reported between downtown JAX and Norwood Avenue on I-95.
Hail, Duval
- When
- May 19, 4:32 PM EST
- Where
- Duval County, 1.92 mi WNW of Chaseville
- Measured
- 1 in hail
- Reported by
- Broadcast Media
- Coordinates
- 30.390, -81.650
Quarter size hail was reported near Main Street and Trout River Road.
Thunderstorm Wind, Hamilton
- When
- May 19, 6:35 PM EST
- Where
- Hamilton County, 1.92 mi WNW of Marion
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.440, -82.960
Numerous trees down across the southeast portion of the county.
Thunderstorm Wind, Hamilton
- When
- May 19, 8:32 PM EST
- Where
- Hamilton County, 1.82 mi SE of West Lake
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- State Official
- Coordinates
- 30.460, -83.110
Multiple trees were blown down.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Flash Flooding in Oklahoma, May 19 to 20, 20152 deaths · $302,000 · EF0 · 52 events
- Flash Flooding and Flooding in Oklahoma, May 19 to 21, 20151 death · $282,000 · 65 kt wind · 16 events
- Heavy Rain in Louisiana, May 19, 20151 death · 1 event
- Tornadoes and Flash Flooding in Texas, May 19 to 20, 2015$500,000 · EF0 · 14 events
- Flooding in Texas, May 19 to 30, 2015$600,000 · 4 events
- Damaging Winds and Lightning Strikes in Connecticut, May 19, 2015$105,000 · 50 kt wind · 6 events
- Tornadoes and Hail in Texas, May 19, 2015$40,000 · EF0 · 16 events
- Damaging Wind in Texas, May 19, 2015$25,000 · 50 kt wind · 1 event
- Hail and Damaging Winds in Georgia, May 19, 2015$13,000 · 1 in hail · 6 events
- Damaging Wind in Massachusetts, May 19, 2015$15,000 · 50 kt wind · 1 event
- Tornado in Texas, May 19, 20151 injured · $10,000 · EF0 · 1 event
- Damaging Winds in Massachusetts, May 19, 201550 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 568942, 568940, 568941, 568943, 568944.